BibTeX record journals/dmtcs/GaspersL12

download as .bib file

@article{DBLP:journals/dmtcs/GaspersL12,
  author    = {Serge Gaspers and
               Mathieu Liedloff},
  title     = {A Branch-and-Reduce Algorithm for Finding a Minimum Independent Dominating
               Set},
  journal   = {Discrete Mathematics {\&} Theoretical Computer Science},
  volume    = {14},
  number    = {1},
  pages     = {29--42},
  year      = {2012},
  url       = {http://dmtcs.episciences.org/563},
  timestamp = {Wed, 22 May 2019 16:42:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmtcs/GaspersL12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics